Thanks for choosing Doctorspring.com
I understand your concern.
Firstly, have your urine cultured before taking empirical indiscriminate antibiotics.
IT has been two weeks since your nerve block, give your mind and body some time.
Taper off the painkillers as this is too much of it.
Antibiotics will not cause any major side effects.
Also, the injections will start working in a few days.
Bloating and weight gain are side effects of the drug cocktail you are imbibing.
Take the antibiotics and only very necessary painkillers.
Yoga and meditation will definitely help you.
Just remember that this is a phase, and will pass.
All the best
Please feel free to discuss further.
Patient replied :
Thanks for your response, I have had my urine looked at my 1st initial appointment and I had urotheial cells shedding in my urine - a sign of infection, I have also had urine cultured and am waiting for results to see whether anti-biotics regime needs to be changed or be more specific impending. The Prof that I am seeing for bladder LUTS specialises in this and has treats IC with long term anti-biotics and my urine is being tested at a much higher level than standard tests/procedures carried out and regularly all the way through. When I have finished anti-biotic treatment will bloating subside? I am taking pro-biotics outside anti-biotics 2 hrs apart, is there anything else that can help me? I have some capsaican cream, how long does this take to have effect on painful areas?
Hello. Thanks for writing to us again.
Capsaicin cream would work immediately and you can expect positive results very soon, if you use it regularly.
So would aloe vera gel and simple cold ice compresses.
Yes, the bloating should be better after antibiotic therapy and also once you taper down on the multiple painkillers.
Do write to us if you have additional queries.
Wish you luck.